# SDR ELEB2015FA0000582

- Difficulty date: June 5, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1300
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR A016891, MAIN DECK CARGO COMPARTMENT HAS SEAT TRACK CORROSION AT SPLICE.  BS 1300, RBL 49. 32-164.  REPLACED SEAT TRACK.
